Publication Type:

Journal Article

Source:

International journal of information and management sciences, Tamkang University Press, Volume 7, Number 3, p.71–78 (1996)

Cite this Research Publication

A. Krishnamoorthy and Dr. Usha Kumari P. V., “On some infinite server queues in discrete time”, International journal of information and management sciences, vol. 7, pp. 71–78, 1996.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS